# SDR AALA20150408015

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 647 hours, 82 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033802
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT GALLEY G10 RT IS MISSING LENS.  REPLACED LENS, OPERATIONAL CHECKED NORMAL IAW AMM 33-51-05.
